Reichenbach's theory of nomological statements
Bibliographic Data
| ID | 14526219 |
|---|---|
| Authors | Evan K Jobe (Texas Tech University, corresponding author) |
| Year | 1977 |
| Volume | 35 |
| Issue | 2 |
| Pages | 231-254 |
| Publication date | 1977-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Synthese (JOURNAL) |
| Journal identifiers | ISSN: 0039-7857 • E-ISSN: 1573-0964 |
| Publisher | Springer Science and Business Media LLC (PUBLISHER) |
| DOI | 10.1007/bf00485497 |
| OpenAlex | W1963717677 |
| Language | EN |
| Citations received | 1 |
| References cited | 3 |
Epistemology · Metaphysics · Nomological network · Philosophy of language · Philosophy of science · Philosophy · Philosophy and History of Science · Semantic Web and Ontologies
| Citations per year | 0.02 |
|---|---|
| Citation span | 1980 - 1980 (1) |
| Highly cited | No |